| Model Number |
VTICM513.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/21/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6: work order search: no similar complaints within associated lots were found.Claim#: (b)(4).
Event or Problem Description
The reporter indicated a 13.2mm vticm513.2 implantable collamer lens of a -12.5/2.0/091 (sphere/cylinder/axis) was explanted.